Alert archive / Florida / Gale Warnings in 2012
Gale Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Dec 20, 2012, 3:49 AM EST. It took effect at Dec 20, 2012, 10:00 PM EST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2012, 3:49 AM EST (08:49 UTC)
- In effect from
- Dec 20, 2012, 10:00 PM EST
- Expired
- Dec 22, 2012, 9:44 AM EST
- In force
- 36 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
796 WHUS72 KJAX 200849 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 349 AM EST THU DEC 20 2012 AMZ470-472-474-202100- /O.CON.KJAX.SC.Y.0050.121220T1900Z-121221T0300Z/ /O.UPG.KJAX.GL.A.0008.121221T0300Z-121222T0900Z/ /O.NEW.KJAX.GL.W.0009.121221T0300Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 349 AM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 25 KNOTS THURSDAY AFTERNOON BECOMING WEST THURSDAY NIGHT AND INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS TONIGHT THROUGH FRIDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET TONIGHT AND THEN PEAK AT 7 TO 10 FEET FRIDAY AND FRIDAY NIGHT. SEAS WILL SUBSIDE TO 5 TO 7 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-202100- /O.CON.KJAX.SC.Y.0050.121221T0000Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 349 AM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY... * WINDS...SOUTH 20 TO 25 KNOTS THURSDAY EVENING TURNING TO THE WEST THURSDAY NIGHT AND INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS LATE THURSDAY NIGHT AND FRIDAY. * WAVES/SEAS...SEAS WILL BUILD TO 4 TO 6 FEET THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
6 follow-up statements
268 WHUS72 KJAX 202007 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 PM EST THU DEC 20 2012 AMZ470-472-474-211000- /O.CON.KJAX.SC.Y.0050.000000T0000Z-121221T0300Z/ /O.CON.KJAX.GL.W.0009.121221T0300Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 307 PM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST SATURDAY... * WINDS...SOUTH 20 TO 25 KNOTS BECOMING WEST TONIGHT AND INCREASING TO 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS TONIGHT THROUGH FRIDAY NIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET TONIGHT AND THEN PEAK AT 7 TO 10 FEET FRIDAY AND FRIDAY NIGHT. SEAS WILL SUBSIDE TO 5 TO 7 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-211000- /O.CON.KJAX.SC.Y.0050.121221T0000Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 307 PM EST THU DEC 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY... * WINDS...SOUTH 20 TO 25 KNOTS TURNING TO THE WEST TONIGHT AND INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS LATE THURSDAY NIGHT AND FRIDAY. * WAVES/SEAS...SEAS WILL BUILD TO 4 TO 6 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
718 WHUS72 KJAX 210957 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 457 AM EST FRI DEC 21 2012 AMZ470-472-474-212100- /O.CON.KJAX.GL.W.0009.000000T0000Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 457 AM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 40 THROUGH TONIGHT. * WAVES/SEAS...SEAS 6 TO 9 FEET TODAY AND THEN PEAK AT 7 TO 10 FEET TONIGHT AND SATURDAY. SEAS WILL SUBSIDE TO 5 TO 7 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-212100- /O.CON.KJAX.SC.Y.0050.000000T0000Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 457 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THROUGH TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
191 WHUS72 KJAX 211959 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 259 PM EST FRI DEC 21 2012 AMZ470-472-474-220900- /O.CON.KJAX.GL.W.0009.000000T0000Z-121222T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 259 PM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS...WEST TO NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE THROUGH EARLY SATURDAY MORNING. * WAVES/SEAS...SEAS 7 TO 10 FEET THROUGH SATURDAY MORNING. SEAS WILL SUBSIDE TO 5 TO 7 FEET BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-221200- /O.EXT.KJAX.SC.Y.0050.000000T0000Z-121222T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 259 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
138 WHUS72 KJAX 220215 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 915 PM EST FRI DEC 21 2012 AMZ470-472-474-221030- /O.CON.KJAX.GL.W.0009.000000T0000Z-121222T0900Z/ /O.NEW.KJAX.SC.Y.0051.121222T0900Z-121223T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 915 PM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY. * WINDS...NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE THROUGH EARLY SATURDAY MORNING. NORTHWEST WINDS 15 TO 20 KNOTS ON SATURDAY. * WAVES/SEAS...SEAS 7 TO 10 FEET THROUGH SATURDAY MORNING. SEAS WILL SUBSIDE TO 4 TO 6 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221030- /O.CON.KJAX.SC.Y.0050.000000T0000Z-121222T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 915 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. AN OCCASIONAL GUST TO GALE FORCE TONIGHT. * WAVES/SEAS...SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHUS72 KJAX 220826 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 326 AM EST SAT DEC 22 2012 AMZ470-472-474-221630- /O.EXT.KJAX.GL.W.0009.000000T0000Z-121222T1500Z/ /O.EXT.KJAX.SC.Y.0051.121222T1500Z-121223T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 326 AM EST SAT DEC 22 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE THROUGH SATURDAY MORNING. NORTHWEST WINDS DECREASING TO 15 KNOTS LATE SATURDAY AFTERNOON. * WAVES/SEAS...SEAS 7 TO 10 FEET THROUGH SATURDAY MORNING. SEAS WILL SUBSIDE TO 5 TO 7 FEET SATURDAY NIGHT AND 4 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-221500- /O.CON.KJAX.SC.Y.0050.000000T0000Z-121222T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 326 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 20 KNOTS THIS MORNING DECREASING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
803 WHUS72 KJAX 221444 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 AM EST SAT DEC 22 2012 AMZ470-472-474-230000- /O.CAN.KJAX.GL.W.0009.000000T0000Z-121222T1500Z/ /O.CON.KJAX.SC.Y.0051.121222T1500Z-121223T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 944 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS...NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS 7 TO 10 FEET SUBSIDING TO 5 TO 7 FEET TONIGHT AND 4 TO 6 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221545- /O.CAN.KJAX.SC.Y.0050.000000T0000Z-121222T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 944 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY...WITH WINDS OF 10 TO 15 KNOTS...AND WAVES OF 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 19, 9:31 PM EST, 6 hours 18 minutes earlier.
Area forecast discussion, Dec 19, 9:31 PM EST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 PM EST WED DEC 19 2012
...COOL AND CALM TONIGHT...
.UPDATE...SFC HIGH PRESSURE WAS BUILDING OFFSHORE OF THE SE GA/NE
FL COAST THIS EVENING WITH CLEAR SKIES OVER THE LOCAL AREA.
TEMPERATURES WERE FALLING INTO THE UPPER 40S AFTER SUNSET TONIGHT
UNDER A DRY AIRMASS...WHICH THE 00Z JAX RAOB INDICATING ONLY 0.19
INCHES OF PRECIPITABLE WATER AND VERY DRY AIR ABOVE THE SFC
UPWARD. LOW LEVEL WINDS WILL INCREASE FROM THE SSE TONIGHT...WHICH
WILL BRING MODERATING TEMPS THROUGH THE NIGHT AND WARMER MINIMUM
TEMPERATURES WED MORNING COMPARED TO TUE MORNING. LATEST LAV
GUIDANCE INDICATES THE LOWEST TEMPS LIKELY BETWEEN 05-08Z...THEN
GRADUALLY WARMING THROUGH SUNRISE AS LOW LEVEL SSE FLOW INCREASES
IN ADVANCE OF APPROACHING FRONT. MINS WILL FALL INTO THE LOW 40S
INLAND THE MIDDLE OF TONIGHT...WITH SLOW WARMING EXPECTED THROUGH
SUNRISE.
A SLIGHT RISK OF SEVERE STORMS IS STILL ANTICIPATED ON THURSDAY WITH
THE GREATEST CONCERN VERY STRONG WIND GUSTS AND ROTATING CELLS. BOTH
INSTABILITY AND MOISTURE RETURN WILL BE LIMITED WITH THIS SYSTEM...BUT
THE DYNAMICAL STRENGTH DUE STRONG WINDS AND THERMODYNAMICS MAY STILL
YIELD THUNDERSTORMS. EVEN IF SHOWERS ONLY DEVELOP TMRW AFTN OVER SE
GA AHEAD OF THE FRONT AND TMRW EVENING OVER NE FL...DOWNDRAFTS FROM
THE SHOWERS MAY YIELD WIND GUSTS OF 40-50 MPH SIMPLY DUE TO THE STRENGTH
OF THE LOW LEVEL WINDS AND COLD AIR MIXING DOWN TO THE SURFACE.
&&
.AVIATION...PREVAILING VFR CONDITIONS THROUGH LATE THU AFTN.
INCREASINGLY STRONG SW WINDS WITH GUSTS TO 25 KTS ARE EXPECTED THU
AFTN...WITH LOWERING CLOUD HEIGHTS AHEAD OF THE SURFACE FRONT LATE
THU AFTN EVENING. INTRODUCED VCSH AT ALL TERMINALS BY 21Z.
&&
.MARINE...QUIET MARINE CONDITIONS TONIGHT AS HIGH PRESSURE SHIFTS FARTHER
EAST OF THE WATERS. ESE WINDS 10 KTS OR LESS WILL PREVAIL WITH SEAS
2-3 FT. WINDS WILL RAPIDLY INCREASE THU AS THE FRONT APPROACHES WITH
SMALL CRAFT ADVISORY WINDS EXPECTED OFFSHORE BY THU AFTN....WITH A
GALE WATCH IN EFFECT THU NIGHT.
RIP CURRENTS: LOW RISK THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 44 75 37 57 / 0 70 70 0
SSI 52 75 42 56 / 0 50 70 0
JAX 46 81 44 59 / 0 50 70 0
SGJ 54 79 44 59 / 0 20 70 0
GNV 46 79 42 59 / 0 50 70 0
OCF 46 80 46 61 / 0 40 70 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...NONE.
AM...GALE WATCH FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 2 PM TO 10 PM EST THURSDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 4 AM EST SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ENYEDI/ZIBURAHazardous weather outlook, Dec 19, 11:20 PM EST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1120 PM EST WED DEC 19 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-201100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1120 PM EST WED DEC 19 2012 ...A SLIGHT RISK OF SEVERE THUNDERSTORMS POSSIBLE FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...GALE WATCH IN EFFECT FOR THE OFFSHORE COASTAL WATERS THURSDAY NIGHT... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A STRONG COLD FRONT WILL APPROACH OUR REGION ON THURSDAY AFTERNOON...AND WILL MOVE QUICKLY EASTWARD ACROSS OUR AREA ON THURSDAY EVENING. AHEAD OF THIS FRONT...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS ON THURSDAY AFTERNOON...AS SOUTHERLY WINDS INCREASE TO 20 TO 25 KNOTS. THE COLD FRONT WILL DEVELOP A SQUALL LINE OVER THE SOUTHEASTERN STATES CONTAINING NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS SOUTHEAST GEORGIA AND PORTIONS OF THE SUWANNEE VALLEY LATE ON THURSDAY AFTERNOON...AND THE REST OF NORTHEAST FLORIDA ON THURSDAY EVENING. STRONG WINDS ALOFT WILL ACCOMPANY THIS FRONT...AND STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS ACROSS SOUTHEAST GEORGIA AND THE INTERSTATE 10 CORRIDOR IN NORTHEAST FLORIDA. THE STORM PREDICTION CENTER HAS PLACED THESE LOCATIONS IN A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FROM THURSDAY AFTERNOON THROUGH THE EVENING HOURS. SMALL CRAFT ADVISORY CONDITIONS WILL EXPAND INTO THE NEARSHORE WATERS FOR THURSDAY NIGHT...AS GUSTY NORTHWESTERLY WINDS DEVELOP BEHIND THE COLD FRONT. WINDS NEAR GALE FORCE ARE EXPECTED IN THE OFFSHORE WATERS ON THURSDAY NIGHT...AND A GALE WATCH IS IN EFFECT. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH FRIDAY NIGHT AS STRONG NORTHWEST WINDS PERSIST. HIGH PRESSURE WILL BUILD INTO OUR REGION THIS WEEKEND. WIDESPREAD FREEZES ARE LIKELY ON SATURDAY AND SUNDAY MORNINGS THROUGHOUT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...EXCEPT FOR IMMEDIATE COASTAL LOCATIONS. WIDESPREAD FROST IS ALSO LIKELY FOR ALL AREAS BUT THE IMMEDIATE COAST ON SUNDAY MORNING AS WINDS BECOME LIGHT. AREAS OF FROST WILL BE POSSIBLE INLAND ON MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/JCH/ABE/MT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 5:20 AM EST | Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 22 hr |
| Dec 20, 9:29 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 33 hr |
| Dec 20, 3:53 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 27 hr |
| Dec 20, 5:47 PM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 43 min |
| Dec 20, 6:04 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 41 min |
| Dec 20, 6:14 PM EST | Tornado Warning | JAX | Hamilton, Suwannee | 23 min |
| Dec 20, 6:45 PM EST | Special Weather Statement | JAX | Columbia | 30 min |
| Dec 20, 6:48 PM EST | Special Weather Statement | JAX | Gilchrist | 27 min |
| Dec 20, 5:26 PM EST | Special Weather Statement | JAX | Bacon | 49 min |
| Dec 20, 5:29 PM EST | Special Weather Statement | JAX | Atkinson | 46 min |
| Dec 20, 6:41 PM EST | Special Weather Statement | JAX | Charlton, Echols | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.